# SDR DL72S950789

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK - CORROSION AT LOWER FWD FUSELAGE SKIN CLIP STA 303 AT NOSE W/W CHORD  - REPAIR - REPAIRED PER SRM 51-40-3 FIG 1.
